MathSciNet Relay Station
MathSciNet bibliographic data
MR2418928 (2009d:37072) 37E30 (37B40 57M50)
Farb, Benson; Leininger, Christopher J.; Margalit, Dan The lower central series and pseudo-Anosov dilatations. Amer. J. Math. 130 (2008), no. 3, 799–827.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement